Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The combinatorics of certain products


Author: Don Rawlings
Journal: Proc. Amer. Math. Soc. 89 (1983), 560-562
MSC: Primary 05A15
DOI: https://doi.org/10.1090/S0002-9939-1983-0715887-2
MathSciNet review: 715887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A combinatorial interpretation for the coefficients in the expansion of $ \Pi (1 + u{x^j}{y^k}){(1 - u{x^j}{y^k})^{ - 1}}$ is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A15

Retrieve articles in all journals with MSC: 05A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715887-2
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society